# SDR SWAA2016080954694

- Difficulty date: July 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 60,488 hours, 47,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY DRAIN REINFORCING RING DOUBLER CORRODED AT BS 727E+3, BETWEEN STR 26R TO STR 27R.  R & R DOUBLER IAW SRM.
